# SDR GTIA010239

- Difficulty date: April 26, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N807NK
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 525 - FOUND AISLE PATH LIGHTING LOOSE ROW 12.  RESECURED COVER ON FLOOR PATH LIGHTING ROW 12 CHECK OK.  (M)
